# SDR WRLA2009183

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE MX/INSP FOUND CRACK RIGHT WING FIXED L/E XOS 546 NOSE LWR CHORD DOUBLER HAS CRACKED FROM FASTENER AREA.  REMOVED CRACKED DOUBLER IAW MD11 SRM VOL II 51-35-01 REV 40 AT RT WING L/E XOS 546.2, FABRICATED NEW DOUBLER IAW EI W2009P57B-736 REV 003.  INSTALLED NEW DOUBLER IAW SRM VOL II 51-35-01 REV 40 CONDITION CHECK NORMAL.
